# SDR AALA20140508012

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 41,024 hours, 19,882 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP HOLE IN LOWER WRAP AROUND LT SIDE MARKED NR 13 IS WORN.  ACCOMPLISHED REPAIR IAW EA MD80-55-034804.
